# SDR UPS802371

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 975491335
- Condition: Crack
- Location: Fs  220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 'C' CHECK MAINTENANCE FOUND LONGERON 35R I/B SIDE CRACKED AT FS 220.  INSTALLED REPAIR IAW SRM 53-2-2.
